师资队伍

王春花

学习经历:
2011.10-2012.03        获2011“国家建设高水平大学研究生项目”资助在德国吉森大学数学系学习
2009.09-2012.06       华中师范大学数学与统计学学院基础数学专业博士学位研究生,获基础数学博士学位
                                       研究方向:非线性椭圆型偏微分方程
2006.09-2009.06        华中师范大学数学与统计学学院基础数学专业硕士学位研究生,获基础数学硕士学位
                                       研究方向:非线性椭圆型偏微分方程
2002.09-2006-06       衡阳师范学院数学系数学与应用数学专业
 

非线性椭圆型偏微分方程

主持科研项目:
国家自然科学青年基金项目(No. 11301204)
变分框架下的一类非局部的椭圆问题,23万元,2014 .01-2016. 12 .

中央高校基本科研业务费项目青年教师项目(CCNU14A05036)
关于一类带电磁位势的薛定谔方程解的存在性的研究,5万元,2014.04-2016.03.

科研论文:
17. Wang, Chunhua ; Qingfang Wang; Jing Yang On the Grushin critical problem with a cylindrical symmetry, Adv. Differential Equations ,
20 (2015), no. 1-2, 77–116.

16. Liu, Weiming; Wang, Chunhua Multi peak Solutions of a Nonlinear Schrodinger Equation with Magnetic Fields. Adv. Nonlinear Stud.14 (2014), no. 11, 951–975.

15. Dai, Jinjun; Wang, Chunhua Nonexistence of solutions for a class of degenerate or singular equations. Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms, 21 (2014), no. 1, 55–78.

14. Wang, Chunhua
Solutions for perturbed biharmonic equations with critical nonlinearity. Math. Methods Appl. Sci.37 (2014), no. 6,882–893.

13. Liu, Weiming; Wang, Chunhua Infinitely many solutions for the nonlinear Schrödinger equations with magnetic potentials in R^ N . J. Math. Phys.54 (2013), no. 12,121508, 23 pp.

12. Li, Gongbao; Wang, Chunhua Multiple solutions for a semilinear elliptic system in R^ N . Math. Methods Appl. Sci.36 (2013), no. 18,2456–2466.

11. Wang, Chunhua;Yang, Jing The existence of positive solutions to an elliptic system with nonlinear boundary conditions. Bound. Value Probl.2013, 2013:159, 17 pp.

10. Wang, Chunhua;Wang, Jiangtao Solutions of perturbed p-Laplacian equations with critical nonlinearity. J. Math. Phys.54 (2013), no. 1,013702, 16 pp.

9. Pi, Huirong; Wang, Chunhua Multi-bump solutions for nonlinear Schrödinger equations with electromagnetic fields. ESAIM Control Optim. Calc. Var.19 (2013), no. 1,91–111.

8. Li, Gongbao; Wang, Chunhua The existence of a nontrivial solution to p -Laplacian equations in R^N with supercritical growth. Math. Methods Appl. Sci.36 (2013), no. 1,69–79.

7. Wang, Chunhua; Wang, Jiangtao Infinitely many solutions for Hardy-Sobolev-Maz'ya equation involving critical growth. Commun. Contemp. Math.14 (2012), no. 6,1250044, 38 pp.

6. Li, Gongbao; Wang, Chunhua The existence of a nontrivial solution to a nonlinear elliptic problem of linking type without the Ambrosetti-Rabinowitz condition. Ann. Acad. Sci. Fenn. Math.36 (2011), no. 2,461–480.

5. Li, Gongbao; Peng, Shuangjie; Wang, Chunhua Infinitely many solutions for nonlinear Schrödinger equations with electromagnetic fields. J. Differential Equations251 (2011), no. 12,3500–3521.

4. Li, Gongbao; Peng, Shuangjie; Wang, Chunhua Multi-bump solutions for the nonlinear Schrödinger-Poisson system. J. Math. Phys.52 (2011), no. 5,053505, 19 pp.

3. Al-aati, Ali; Wang, Chunhua; Zhao, Jing Positive solutions to a semilinear elliptic equation with a Sobolev-Hardy term. Nonlinear Anal.74 (2011), no. 14,4847–4861.

2. Li, Gongbao; Wang, Chunhua The existence of nontrivial solutions to a semilinear elliptic system on R^ N without the Ambrosetti-Rabinowitz condition. Acta Math. Sci. Ser. B Engl. Ed.30 (2010), no. 6,1917–1936.

1.Tai, Shijian; Wang, Chunhua Existence of positive solutions for a class of degenerate or singular equations. Nonlinear Anal.71 (2009), no. 5-6,1691–1698.

获奖情况:
博士学位论文被评为2013年湖北省优秀博士学位论文;

 

通讯地址:武汉市华中师范大学数学与统计学学院,430079
                   School of Mathematics and Statistics, Central China Normal University
                   Wuhan, 430079, P.R. china

Email:  chunhuawang@mail.ccnu.edu.cn
 

 (最后更新日期:2015-01-16)
网站简介 | 在线投稿 | 领导信箱 | 友情链接
版权所有 © 2010 华中师范大学数学与统计学学院